It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Loss of Libido

Re: Loss of Libido

[ Back to Messages ]

Message

Posted by peg on November 16, 2000 at 18:57:36:

In Reply to: Re: Loss of Libido posted by K Lynn on October 20, 2000 at 10:42:56:


I've tried Zoloft, Serzone, and Aropax in that order. I found that Serzone did not affect my Libido at all or my capacity to orgasm. Both Zoloft and Aropax prevent me from orgasm. Try Serzone if your doctor thinks its appropriate.

my doc says they all produce that effect, except wellbutrin which i cant take because it gives me a rash. sometimes adding wellbutrin to your SSRI works....i also heard adding buspar works....but i am hesitant to add more drugs because then you just run the risk of more side effects. i am always hesitant to believe the docs when they want to add another pill because i have had such a horrible experience with mixing meds. there's supposed to be herbal drugs that counteract it (ginko biloba or something) but I think thats just a bunch of hooey anyway.
: i guess its worse for men than women.

: :
: : : I wonder how many of us have experienced loss of libido +/- anorgasmia on SSRI's. I've been on Ciprimol, then Aropax then Efexor RX and have experienced this with each drug, usually within the first few days. Is there any one SSRI which does not produce this effect?

: : My libido on ssri's was virtually nil. Since going off all meds my libido has remained stuck in no man's land. Either the loss of libido was unrelated to the meds or the side effect from the meds has continued. Your guess is as good as mine.




Follow Ups




All times are GMT -7. The time now is 01:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!